Open Access
1995/1996 Quasi-uniform convergence of sequences of 1-improvable discontinuous functions
Jadwiga Wolnicka
Author Affiliations +
Real Anal. Exchange 21(2): 750-754 (1995/1996).


In the paper it is shown that the strongly quasi-uniform limit of a sequence of 1-improvable discontinuous functions on a complete space \(X\) is a 1-improvable discontinuous function or a continuous function. Automatically the same result will be valid for uniform convergence.


Download Citation

Jadwiga Wolnicka. "Quasi-uniform convergence of sequences of 1-improvable discontinuous functions." Real Anal. Exchange 21 (2) 750 - 754, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 14 June 2012

zbMATH: 0879.54017
MathSciNet: MR1407289

Primary: ‎54C30
Secondary: 26A15

Keywords: 1-improvable discontinuous functions , quasi-uniform convergence

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 2 • 1995/1996
Back to Top